RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1980, Volume 20, Number 4, Pages 889–900 (Mi zvmmf5168)  

This article is cited in 1 scientific paper (total in 1 paper)

On conditions for approximation of a lexicographical problem

E. R. Avakov

Moscow

Full text: PDF file (1102 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1980, 20:4, 78–90

Bibliographic databases:

UDC: 519.85:519.61
MSC: 90C30
Received: 09.04.1979
Revised: 27.02.1980

Citation: E. R. Avakov, “On conditions for approximation of a lexicographical problem”, Zh. Vychisl. Mat. Mat. Fiz., 20:4 (1980), 889–900; U.S.S.R. Comput. Math. Math. Phys., 20:4 (1980), 78–90

Citation in format AMSBIB
\Bibitem{Ava80}
\by E.~R.~Avakov
\paper On conditions for approximation of a lexicographical problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1980
\vol 20
\issue 4
\pages 889--900
\mathnet{http://mi.mathnet.ru/zvmmf5168}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=585286}
\zmath{https://zbmath.org/?q=an:0436.90093}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1980
\vol 20
\issue 4
\pages 78--90
\crossref{https://doi.org/10.1016/0041-5553(80)90273-6}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5168
  • http://mi.mathnet.ru/eng/zvmmf/v20/i4/p889

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. P. Vasil'ev, M. Jaćimović, “A stabilization method for solving lexicographic problems”, Comput. Math. Math. Phys., 33:8 (1993), 987–996  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:88
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020